# SDR 9514012285

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285US
- Make and model: Boeing 727251
- Aircraft serial: 21324
- Engine: Pwa JT8D15A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Ind
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE EPR INDICATION FAILED TO REACH TARGET ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO GATE.  MAINTENANCE REPLACED THE EPR INDICATOR AND CHECKED THE SYSTEM.  SYSTEM OPERATION WAS NORMAL AND AIRCRAFT RETURNED TO SERVICE.
